# SDR DALA2020071002570

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 73,863 hours, 28,577 cycles
- System (JASC): 5270 · Door Warning System
- Part: Socket
- Condition: Dirty
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED.  LOCATIONS:510.  CLEANED LIGHT SOCKET, NO OTHER FAULTS FOUND.  REF FIM 52-11.
